Isomorphic Operators and Functional Equations for the Skew-Circulant Algebra

Lu, Fuliang, Xu, Tingting, Jiang, Zhaolin . Abstract and Applied Analysis 2013. 2013 (418194) :-

Locate this article in:

Bibtex

@article{CIS-315512,
  Author = {Lu, Fuliang and Xu, Tingting and Jiang, Zhaolin},
  Title = {Isomorphic Operators and Functional Equations for the Skew-Circulant Algebra},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {418194},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles